ADVERTISEMENT

Q. How do I make sure that I do not get my periods this month end?

Answered by
Dr. Reetika Joshi
and medically reviewed by Dr. K Shobana
This is a premium question & answer published on Mar 08, 2022

Hello doctor,

I got my periods last week of the previous month, and I have my next period in the last week of this month. It is my birthday, and I want to travel this time. Is there any possibility of delaying periods for 3 to 4 days so that I do not get my periods at the end of this month? Please give me your advice on this.

Thank you.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

Thanks for writing in, and I understand your concern. There are various tablets to delay periods. These tablets prevent the shedding of the uterus lining. If you have no other health issues and no blood or artery-related problems, I recommend taking tablet Deviry (Medroxyprogesterone Acetate) 10 mg for five days before your expected date and continue till you do not wish to have your periods.

I hope this helps you.

Regards.

Hello doctor,

Thank you for your response.

Should I take these tablets from 21st to 25th this month? Will they delay my periods? Please give me your say on this.

Regards.

#

Hello,

Welcome back to icliniq.com.

In my suggestion, if you have no history of irregular periods, then ideally, you will get your periods the day you stop taking medicines. Please do not stop unless you want periods to occur. Since these are hormone-based tablets I advise you not to take them continuously for more than 10 to 14 days.

Thank you.

Hello doctor,

Thank you for your response.

No, I do not have a history of irregular periods. I always experienced them for 30 days, but recently, I took I-pill for the first time and had the delay for 30 days and got it the next month. But if I take these tablets, will it affect me in any way? Please give me your opinion on this.

Regards.

#

Hello,

Welcome back to icliniq.com.

Emergency contraceptive pills are hormone-based pills that have the known side effect of causing light bleeding and delay in periods. So the side effects will not occur until the next period. You need not worry and take the medicine as suggested.

Regards.

Thank you doctor,

So I have to take one tablet of Deviry each day as the 24th is my estimated time of arrival for periods from today night till my birthday on the 25th or the next day, the 26th. I have to take eight tablets in total.

#

Hi,

Welcome back to icliniq.com.

Good evening. Yes, one tablet of 10 mg every day till you do not want periods. But anyhow, don't take more than ten days. The complete cycle will get disturbed. Happy Birthday in advance once again. Good night.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
My periods got delayed but pregnancy test is negative. Why?

After two days, when I checked for pregnancy, I got a negative result ... Again after seven days, I got a negative result after checking for pregnancy ...   Read full

My periods have been slightly irregular. What may be the reason?

.. scan report (attachment removed to protect patient identity), which you have posted shows a single follicle dominant, may be in the right ovary. The endometrial thickness and uterus seems normal size. This does not appear to be a polycystic o...   Read full

Had Deviry and Krimson without knowing that I am pregnant. What to do?

But, Krimson 35 contains Cyproterone acetate ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.